# SDR SWAA2012021301359

- Difficulty date: January 19, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N359SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26596
- Aircraft time: 64,109 hours, 54,583 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 6546527
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON TIE CLIP LOCATED AT BS 420, STR 28L.  REPLACED TIE CLIP IAW DWG AND SRM.
